A 18-year-old female asked:
Disclaimer

is it normal to spot 2 days after your period while on birth control which contains progestin/estrogen ?

1 doctor answer
Dr. Liza Kunz
Dr. Liza Kunz answered
20 years experience Maternal-Fetal Medicine
First cycles?: Yes, spotting is common on birth control pills for the first few months. If it continues past 3 months, you may want to talk to your doc about trying a different pill.
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Pregnancy hormones: A pregnancy generates increased levels of many hormones and it is not unusual to see depression improve and the need for medication reduced or elimina ... Read More
A member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
If you want STD/STI: If taking progestin-only pills, it's imperative to take pills within 3hrs of scheduled time each day. In other words, don't wait until 27:01 after pre ... Read More
1
1 comment
1
1 thank
A 45-year-old female asked:
Dr. Michael Traub
18 years experience Fertility Medicine
No definite answer: Usually more related to progesterone. Even among varying dose of estrogen in birth control pills they are all low doses, and generally even the same e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month